MathSciNet Relay Station
MathSciNet bibliographic data
MR2198952 (2007c:15030) 15A45 (15A48 53C22)
Bhatia, Rajendra; Holbrook, John Riemannian geometry and matrix geometric means. Linear Algebra Appl. 413 (2006), no. 2-3, 594–618.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement